Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 18, 2013, 11:42 AM EDT for Bartow County, Cherokee County, Pickens County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2013, 11:42 AM EDT (15:42 UTC)
- Expired
- Mar 18, 2013, 12:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
Counties Bartow County, GA, Cherokee County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 109 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
550
WWUS82 KFFC 181542
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EDT MON MAR 18 2013
GAZ012-013-020-021-181630-
1142 AM EDT MON MAR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN PICKENS...BARTOW...CHEROKEE AND GORDON COUNTIES UNTIL 1230 PM
EDT...
AT 1136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STILESBORO...MOVING NORTHEAST AT 35 MPH.
&&
LAT...LON 3451 8453 3451 8437 3430 8428 3408 8491
3416 8502
TIME...MOT...LOC 1542Z 237DEG 32KT 3415 8485
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 18, 10:40 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Mar 18, 10:40 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1040 AM EDT MON MAR 18 2013 .UPDATE... 14Z SURFACE ANALYSIS SHOWERS A COLD AIR WEDGE ACROSS THE NORTHEAST CWFA THIS MORNING. WINDS CONTINUE TO SWITCH AROUND TO THE N/NE UNDER THE WEDGE...REINFORCING THE COOLER AIR. NOT CONFIDENT ON HOW FAR THE WEDGE WILL BUILD WESTWARD...WILL HAVE TO CONTINUE TO MONITOR THE OBS. SINCE THE AIRMASS IS MORE STABLE ACROSS THAT PART OF THE STATE...HAVE CHANCED THE PTYPE TO STRATIFORM AND ADDED PATCHY DRIZZLE FOR A FEW MORE HOURS THIS MORNING. HOWEVER...AS THE HEAVIER PRECIP GETS NEARER...IT STILL WON'T BE SURFACE BASED...BUT SHOULD BECOME MORE CONVECTIVE WITH A SLIGHT CHANCE OF THUNDER. FURTHER SOUTH...DO THINK MORE SURFACE INSTABILITY WILL BE PRESENT. ALREADY ON THE VISIBLE SATELLITE IMAGERY CAN SEE A FEW BREAKS IN THE THIN STRATUS DECK. THOSE AREAS ABLE TO BREAK OUT WILL SEE THE HIGHEST INSTABILITY. IN ADDITION...60 DEGREE DEWPOINTS ARE BEGINNING TO CREEP IN ACROSS SOUTHERN AREAS. LARGE SCALE FORCING WILL REMAIN WELL TO THE NORTH...BUT SRH MAY BE ENHANCED JUST ALONG THE WEDGE FRONT. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY MODES OF SEVERE WEATHER THIS AFTERNOON...BUT ISOLD TORNADOES ARE POSSIBLE WHERE THE LOW LEVEL SHEAR IS ENHANCED. EVEN IF AREAS IN THE SOUTH ARE ABLE TO COMPLETELY CLEAR OUT...DO THINK CLOUDS WILL FILL BACK IN AS WIDESPREAD AREA OF PRECIP APPROACHES FROM THE NW. THIS SHOULD HELP LIMIT THE COVERAGE OF SEVERE STORMS. POTENTIAL FOR SEVERE WEATHER SHOULD BE BETWEEN 2PM AND 10PM AHEAD OF THE ACTUAL FRONT. HIGH RESOLUTION MODELS SHOW TWO DISTINCT WAVES OF PRECIP. THE FIRST WAVE IS IN THE AFTERNOON...AND THE SECOND WAVE IS OVERNIGHT WITH THE FROPA. AGAIN...SINCE WIDESPREAD FORCING REMAINS WELL TO THE NORTH...THINK CONVECTION WILL BEGIN TO WEAKEN WITH THE LOSS OF HEATING. THUNDERSTORMS WILL CONTINUE POSSIBLE OVERNIGHT...BUT SEVERE WEATHER CHANCES SHOULD LESSEN WITH THE LOSS OF SURFACE INSTABILITY. NLISTEMAA && .PREV DISCUSSION... /ISSUED 735 AM EDT MON MAR 18 2013/ PREV DISCUSSION... /ISSUED 421 AM EDT MON MAR 18 2013/ .STRONG TO SEVERE STORMS EXPECTED TODAY AND TONIGHT... SHORT TERM /TODAY THROUGH TUESDAY/... PRIMARY CONCERN THROUGH THE SHORT TERM IS CONVECTION EXPECTED TODAY THROUGH EARLY TUESDAY ACCOMPANYING FRONTAL PASSAGE. MODELS IN FAIRLY GOOD AGREEMENT WITH INCREASING PRECIP COVERAGE ACROSS THE AREA THROUGH THIS AFTERNOON...AHEAD OF THE BOUNDARY...THEN PUSHING THE FRONT THROUGH THE AREA BY TUESDAY MORNING. HI RES SHORT TERM MODELS SHOWING TWO WAVES OF PRECIP THROUGH TUESDAY MORNING...AND PRECIP TODAY WILL BE MORE CONVECTIVE IN NATURE THAN HAD BEEN EXPECTED OVER THE LAST SEVERAL DAYS. HRRR AND LOCAL WRF BRING PRECIP INTO THE AREA BY LATE MORNING...AND SPREAD IT EASTWARD THROUGH THE AFTERNOON. THIS ACTIVITY AND ASSOCIATED CLOUD COVER WILL IMPACT THE DESTABILIZATION OF THE ATMOSPHERE...BUT EVEN SO...MODELS STILL SUGGEST ML CAPE OF 700 TO 900 J/KG THROUGH THE AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA...AND 900-1100 J/KG INTO THE OVERNIGHT HOURS ACROSS PORTIONS OF CENTRAL AND SOUTH GEORGIA. HAVE CONTINUED WITH ISOLATED THUNDER MENTION THROUGH THE MORNING HOURS...AND THEN PREDOMINATE THUNDERSTORMS THROUGH THE EVENING. MODELS CONTINUE TO ADVERTISE WEDGE IN PLACE THROUGH THE DAY...WHICH WILL SUPPORT A MORE STABILIZED ENVIRONMENT ACROSS NORTHEAST GEORGIA. THAT BEING SAID...THE PERIPHERY OF THE WEDGE WILL SUPPORT LOCALIZED ENHANCED SRH AND THE DEVELOPMENT OF STRONG TO SEVERE STORMS. THIS INCREASED LOW-LEVEL SHEAR COULD SUPPORT ISOLATED TORNADOES. PRIMARY CONCERNS ACROSS THE AREA WILL BE DAMAGING WINDS AND LARGE HAIL...ESPECIALLY IN ORGANIZED BANDS OF CONVECTION. ROTATION IS POSSIBLE WITHIN STRONGER UPDRAFTS IN ORGANIZED STORMS. SEVERE POTENTIAL DOES DIMINISH SOMEWHAT IN THE OVERNIGHT HOURS...AND SOME MODELS ARE SUGGESTING A LESS ORGANIZED BAND OF ACTIVITY ACCOMPANYING THE FRONT THROUGH THE AREA OVERNIGHT INTO TUESDAY MORNING. WITH SOME UNCERTAINTY ON TIMING AND STRENGTH OF THE ACTIVITY...HAVE GENERALLY GONE WITH SLIGHTLY LESS THAN CATEGORICAL POPS AND SCATTERED THUNDERSTORMS FOCUSED ALONG THE BOUNDARY OVERNIGHT. PRECIP CHANCES SHOULD DROP OFF QUICKLY BEHIND THE FRONT...SO HAVE LIMITED POPS AND TS MENTION FOLLOWING THE FROPA. FRONT IS EXPECTED TO PUSH THROUGH THE CWA BY TUESDAY AFTERNOON...WITH A DRIER AND COOLER AIR MASS IN PLACE AS A RESULT. THIS AIR MASS WILL REMAIN IN PLACE INTO THE EXTENDED FORECAST PERIODS. 31 LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... EXTENDED PERIOD BEGINS WITH THE DEVELOPMENT OF A LONGWAVE EAST COAST TROUGH WHICH WILL ALLOW FOR TEMPS DROPPING SOME 10 DEGREES BELOW NORMAL INITIALLY WITH ADDITIONAL SHOTS OF COOL TO COLD AIR THROUGH WEEKS END. WILL SEE STRONG IMPULSE PUSH THROUGH THE TENNESSEE VALLEY EARLY WEDNESDAY WITH MAIN FORCING REMAINING JUST NORTH OF THE GEORGIA MOUNTAINS. MID LEVEL MOISTURE AND LIFT SUPPORT SLIGHT CHANCE POPS BUT WITH DEWPOINTS REMAINING IN THE 20S...WILL KEEP POPS IN THE SILENT 10 RANGE FOR NOW. THIS WILL BEAR WATCHING CLOSELY HOWEVER AS IF PRECIP COULD BE REALIZED...COLD TEMPS ALOFT AND WET BULB EFFECTS LOOK TO EASILY SUPPORT WINTRY PRECIP FOR THE NORTHERN TIER. NEST SYSTEM WILL TAKE SHAPE FRIDAY OVER THE SOUTHERN PLAINS AS SOUTHERN STREAM OF THE JET GETS ACTIVE AND DEVELOPS LOW PRESSURE OVER EAST TEXAS. FAVORABLE LARGE SCALE ISENTROPIC ASCENT PROFILE FOR THE GULF COAST INCLUDING THE LOCAL AREA THROUGH FRIDAY. WILL HAVE TO MONITOR ONSET CLOSELY FOR THIS SYSTEM AS COLD AIR REMAINS TRAPPED IN THE MOUNTAINS INITIALLY WHICH COULD LEAD TO ADDITIONAL WINTRY WX CONCERNS. WARM BELT SHOULD CONTINUE TO LIFT NORTH AS PRECIP BECOMES MORE ENTRENCHED OVER THE AREA WITH ALL RAIN EXPECTED FOR THE REMAINDER OF THE TENURE OF THIS STORM SYSTEM. SIGNIFICANT DIFFERENCES AMONG THE ECMWF AND GFS BY THIS TIME PERIOD WITH EURO CLEARING IT OUT A BIT FASTER BUT BRINGING IN NEXT SYSTEM MUCH FURTHER SOUTH THAN GFS. MOST CONFIDENCE IS FOR LATE FRI AND EARLY SAT AND INCREASED POPS TO HIGH END CHANCE THIS FAR OUT BUT FORECAST WILL LIKELY REQUIRE SIGNIFICANT TWEAKS WITH SUBSEQUENT ISSUANCES. DEESE AVIATION... 12Z UPDATE... HIGH IFR/LOW MVFR CIGS ACROSS THE AREA THIS MORNING WILL BECOME GENERALLY MVFR BY LATE MORNING AND VFR BY AFTERNOON DUE TO MIXING FROM PRECIP ACTIVITY. ALTHOUGH SHOWERS ARE DEVELOPING THIS MORNING...EXPECT FIRST WAVE OF PRECIP TO BE LATE MORNING THROUGH AFTERNOON AND ACCOMPANIED BY GREATEST THUNDERSTORM THREAT. THE SECOND WAVE WILL BE OVERNIGHT WITH THE FRONTAL PASSAGE...WITH LOWER TS CHANCES. SSE WINDS THIS MORNING WILL BECOME SSW AT 8-11KT BY THIS AFTERNOON. WITH FRONTAL PASSAGE EXPECT WINDS TO SHIFT TO THE WEST AT 9-11KT AND WILL BE WNW AT 12-15 G20-23KT TUESDAY. QUICKLY CLEARING CONDITIONS ARE EXPECTED AFTER 10-12Z TUESDAY. //ATL CONFIDENCE...12Z UPDATE... HIGH CONFIDENCE ON WINDS. LOW TO MEDIUM CONFIDENCE ON TIMING OF TS THIS AFTERNOON. MEDIUM CONFIDENCE ON ALL OTHER ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 48 67 36 / 90 90 40 5 ATLANTA 68 47 64 39 / 90 90 30 5 BLAIRSVILLE 58 42 57 31 / 90 80 20 5 CARTERSVILLE 68 45 63 33 / 90 80 20 5 COLUMBUS 74 54 68 41 / 90 80 40 5 GAINESVILLE 60 45 63 37 / 90 90 30 5 MACON 72 54 70 38 / 90 80 50 5 ROME 70 44 64 33 / 90 80 20 10 PEACHTREE CITY 70 49 65 32 / 90 80 30 5 VIDALIA 77 60 74 45 / 90 90 40 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 18, 5:23 AM EDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 523 AM EDT MON MAR 18 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 523 AM EDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE TODAY INTO TONIGHT... DISCUSSION... LOW PRESSURE IS EXPECTED TO DEVELOP OVER WESTERN TENNESSEE AND KENTUCKY LATER THIS MORNING AS A COLD FRONT DEVELOPS OVER THE SOUTHERN PLAINS AND LOWER GULF COAST. AHEAD OF THIS FRONT...AN AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL MOVE ACROSS ALABAMA AND INTO WEST GEORGIA LATER THIS MORNING. STORMS WILL INTENSIFY THROUGH EARLY AFTERNOON AND SPREAD OVER THE REMAINDER OF THE AREA WITH THE THREAT FOR STRONG TO SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND A RISK OF AN ISOLATED TORNADO. A SECONDARY AREA OF SHOWERS AND STRONG TO SEVERE STORMS WILL DEVELOP ALONG THE ACTUAL COLD FRONT TONIGHT WITH THE AREA OF MAIN CONCERN SHIFTING TO CENTRAL GEORGIA FOR THE FIRST PART OF THE OVERNIGHT PERIOD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... DISCUSSION... A DRIER BUT COLDER REGIME WILL TAKE HOLD WEDNESDAY ALTHOUGH WE WILL NEED TO MONITOR FOR A BRIEF PERIOD OF LIGHT WINTRY PRECIPITATION OVER THE MOUNTAINS LATE WEDNESDAY. TRANQUIL CONDITIONS IN STORE UNTIL NEXT STORM SYSTEM TAKES SHAPE FOR THE END OF THE WEEK AND INTO THE WEEKEND. AT THE ONSET OF PRECIPITATION EARLY FRIDAY MORNING...A LIGHT CHANCE OF WINTRY PRECIPITATION WILL BE POSSIBLE FOR THE EXTREME NORTHERN TIER. OTHERWISE...THE EXTENDED PERIOD WILL FEATURE A CHANCE OF THUNDERSTORMS FOR THE SOUTHERN TIER AND CONTINUED COOL AND WET FOR THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER SHOULD MONITOR FOR POSSIBLE ACTIVATION LATER THIS MORNING. DEESE
In the hours before
Special weather statement, Mar 18, 11:42 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EDT MON MAR 18 2013
GAZ012-013-020-021-181630-
1142 AM EDT MON MAR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN PICKENS...BARTOW...CHEROKEE AND GORDON COUNTIES UNTIL 1230 PM
EDT...
AT 1136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STILESBORO...MOVING NORTHEAST AT 35 MPH.
&&
LAT...LON 3451 8453 3451 8437 3430 8428 3408 8491
3416 8502
TIME...MOT...LOC 1542Z 237DEG 32KT 3415 8485The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 3:29 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 46 min |
| Mar 18, 4:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Mar 18, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 39 min |
| Mar 18, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 50 min |
| Mar 18, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 56 min |
| Mar 18, 5:06 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 24 min |
| Mar 18, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 65 min |
| Mar 18, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 43 min |
| Mar 18, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 39 min |
| Mar 18, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 51 min |
| Mar 18, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 65 min |
| Mar 18, 5:31 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 44 min |
| Mar 18, 5:34 PM EDT | Special Weather Statement | FFC | Stewart | 41 min |
| Mar 18, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 5 more | 60 min |
| Mar 18, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 51 min |
| Mar 18, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 65 min |
| Mar 18, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry, Newton, Rockdale | 45 min |
| Mar 18, 6:00 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Cobb, DeKalb, Forsyth, Fulton and 3 more | 45 min |
| Mar 18, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Fannin, Forsyth, Gilmer and 5 more | 52 min |
| Mar 18, 6:08 PM EDT | Tornado Warning | FFC | Butts, Lamar, Meriwether, Pike, Spalding | 52 min |
| Mar 18, 6:18 PM EDT | Tornado Warning | FFC | Henry, Newton, Rockdale | 42 min |
| Mar 18, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 39 min |
| Mar 18, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 54 min |
| Mar 18, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Taylor, Upson | 49 min |
| Mar 18, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter | 39 min |
| Mar 18, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 64 min |
| Mar 18, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Meriwether, Monroe, Pike, Upson | 47 min |
| Mar 18, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 41 min |
| Mar 18, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe, Putnam, Spalding | 37 min |
| Mar 18, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Lamar, Monroe | 51 min |
| Mar 18, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 64 min |
| Mar 18, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon, Schley, Sumter | 54 min |
| Mar 18, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Hancock, Houston, Jefferson and 6 more | 57 min |
| Mar 18, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 50 min |
| Mar 18, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Dodge, Houston, Macon, Peach and 3 more | 60 min |
| Mar 18, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 59 min |
| Mar 18, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 56 min |
| Mar 18, 7:56 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Wilcox | 49 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.